See Alike in...

Alike App

Browser

AnxiousAl

721d

I can keep down chicken noodles soups and other soups but other normal foods make me nauseated what could be the problem 🤔

Top reply
    • AnxiousAl

      702d

      @Belugabear well some symptoms started when I was given amlodipine for hbp

    • Belugabear

      703d

      Are you on any medications? That’s what causes my nausea. I’ve always been prone to motion sickness, and my meds turned it into a constant thing. I’m also getting checked to see if I have an extra bone in my neck because I get extra nauseous when I turn my head to the left. My CT was today so I’m not sure!

      • AnxiousAl

        702d

        @Belugabear well some symptoms started when I was given amlodipine for hbp

    • Skywing

      719d

      Is this a new dilemma? I don't want to bombard you with questions immediately. I struggled with mine for a long time. I was on an outdated medication for my Crohn's and it made me nauseous as all get out.

      • AnxiousAl

        703d

        @Skywing this happened to me since April 1st I went to the E.R they said they see slightly swollen lypmh nodes in my stomach which means it’s a virus but never told me the virus

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion